| Model Number |
MR8-AS10 |
| Medical Device Problem Codes |
Difficult to Insert (1316); Difficult to Remove (1528); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/25/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H3: product analysis :evaluation determined that there was difficulty with assembly.The likely cause was identified as due to detachment of bearings.It was also noted that there was corrosion and there was removal difficulty.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that in attachment something was stuck inside the device and the bearing was damaged, and the burr did not turn freely.There was no patient impact.